|Bad side effects
Feb 10, 2009
My boyfriend is HIV+ and is at home recovering from pneumonia. He caught it because he went off his meds. Now he's back on them and experiencing side effects even worse than when he started initially. He has such bad nausea, he can't even swallow the anti-nausea meds. He has night sweats, can't sleep, and complains of sore muscles (mainly in his legs). What is going on?? How can I help him? This might sound selfish, but I am losing patience. Also, is there a site specifically for couples dealing with HIV? He is +, I am not.
| Response from Dr. Frascino
Unfortunately, from the limited information provided I really can't advise you "what's going on," other than to surmise that your boyfriend is not tolerating his HIV medications! What can you do to help? Encourage him to make a follow-up appointment with his HIV specialist without delay. Perhaps you could even go with him to the appointment. Make sure his HIV specialist knows your boyfriend isn't tolerating his medications. The HIV specialist should be able to help by adjusting his medications.
As for information on magnetic couples (one positive, one negative), I would suggest you read through the chapter in the archives of this forum. It should help address any concerns you may have.
Good luck to you both.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
- Stinging Pain After Foreplay Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.